Fixed Point Theorems for Nonlinear Contractions in Menger Spaces
Jeong Sheok Ume
Abstract and Applied Analysis, 2011, vol. 2011, 1-18
Abstract:
The main purpose of this paper is to introduce a new class of Ćirić-type contraction and to present some fixed point theorems for this mapping as well as for Caristi-type contraction. Several examples are given to show that our results are proper extension of many known results.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/143959.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/143959.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:143959
DOI: 10.1155/2011/143959
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().